# SDR 96ZZZX3932

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8605H
- Make and model: Scwzer G164A
- Aircraft serial: 1432
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399354
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INSPECTION FOUND NR 1 CYLINDER HEAD HAD CRACKED FROM FORWARD SPARK PLUG BOSS UP OVER CENTER OF CYLINDER HEAD AROUND BELOW EXHAUST PORT, FORWARD AT CYLINDER HEAD/BARREL ATTACH AREA, BACK TO LOWER SIDE OF FORWARD SPARK PLUG BOSS.
